Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the restriction map in field formation
HTML articles powered by AMS MathViewer

by Hironori Onishi PDF
Proc. Amer. Math. Soc. 56 (1976), 24-26 Request permission

Abstract:

In this note we point out that in a field formation $(G,\{ {G_F}\} ,A)$, if ${h_2}(K/F) = {[K:F]^c}$ for every normal layer $K/F$ with a fixed integer $c \geqslant 0$, then for every tower $F \subset E \subset K$ with $K/F$ normal, the restriction map ${H^2}(K/F) \to {H^2}(K/E)$ is surjective, and give an example with $c = 2$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A60
  • Retrieve articles in all journals with MSC: 12A60
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 24-26
  • MSC: Primary 12A60
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0409414-3
  • MathSciNet review: 0409414